So sorry I have not been around to let you know about how to sort this out! Better late than never and you need claritin hay fever tablets. Every day start the day before and for two days after. IF you are also on Hercpetin take them everyday non stop until a week after you finish. This is why:
Hi I am injecting with Zarzio the first few days i was fine but now I have started with lower back pain i was told to take my temperature first and if it's reading on take paracetamol i started my first does of chemotherapy on the 23rd July
Back in agony with jabs,fine untill 4th jab on this cycle,taking codine constant else i cant even walk, Back,neck and head pain...these injections are giving me more grief than fec-t. Had another night in hospital due to temp but they said injections can cause rise in temp also !!!
Hi all..hey Liggy I was in agony for 2nd injection and my blood count was very low at the time, thats why I was having them.How ever they gave them as a precaution for 2nd chemo and that time I had no pain and no problems even though my oncologist told me my pain would be the same...really strange
I've had 2 injections - yesterday and today - and I'm getting lots of aches and pains. On Tuesday when my bloods were done I was told they were perfect. Thinking of calling the unit tomorrow to see if I need to have them
I had severe back pain twice from the Zarzio injections over 6 chemo sessions. I was told that the pain comes form the over stimulation of the bone marrow and it is more likely to occur if your bloods are OK and the white blood count doesn't really need any help but as they could not take bloods every day to check they used it as a precaution
I found that the pain lasted for a few hours each time and that pain killers eased it. I dealt with it by keeping in mind that for me it lasted no longer than 24 hours and that it was better than becoming neutropenic and ending up with an infection. My hot water bottle also became my best friend! It really helped with the lower back pain.
Good luck everyone - I am now just over two months past my last chemo session and feeling stronger every day
Debs. So pleased that you haven't had the same bad reaction to the Zarzio injections. Hope that will continue through the next rounds. I didn't have a bad reaction first time round so hope it doesn't hit me this time.
I had Zarzio for 7 days after the first chemo and didn't have any side effects. But, I was already taking Piriton because I have allergic asthma so maybe that is why. The experiences some of you have had sound awful. You have my sympathy.
I am having the Zarzio injections started on 17th Apr for 5 days. I am feeling rather achy especially in my hip joints and knee joints. I don't really know what to do with myself. Had trouble sleeping last night but took some paracetamols which helped. Am I going to feel better after the injections are finished? Has anyone tried out the piriton?
I have the Zarzio injections - but I have to have 1 a day for 5 days, 3 days after my chemo - I haven't had any issues with them at - does everyone have varying amounts of this after treatment?
I have had the 3 I was instructed to take and last night before I went to bed I had a back pain in lower back nothing too bad just thought I had over done it as I was feeling almsost 100% yesterday. Then at 3.19am I was aware a pain in my lower chest was keeping me awake and I couldn't get comfortable sitting or propped up. Thought I was going to have to wake hubbie but remembered there were some parcetomel by the side of the bed. Within 30 mins I managed to get back to sleep. Still aware of a feeling of being strctched on a rack! I will ring the oncologist later but was wondering if anyone had anything similar?